# SDR DALA2019100405726

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT 160G OF W1 AREA CABIN PAX (SM). CORROSION LEVEL 2. FLOOR SUPPORT 160G OF W1 AREA WAS REPLACED PER B717-200 SRM 51-41-05-0G AND 53-10-51-0I-2. CORROSION ON FLOOR SUPPORT 160G OF W1 AREA CABIN PAX WAS OUT OF LIMITS PER B717-200 SRM 53-00-00-1A FIGURE 103. (LP #1299810)
